# SDR C1HA200585001

- Difficulty date: March 26, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2170 · Humidity Control System
- Part: O-Ring
- Condition: Failed
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED RAPID DECOMPRESSION AT FLT 310, RAN COM RAPID DECOMPRESSION AND DESCENT CHECK LIST.  CABIN STABILIZED AT 17,000 FT, FOUND LT FWD CLAMP LOOSE ON WATER SEPARATOR.  REMOVED AND INSPECTED CLAMP, FOUND SERVICEABLE.  INSTALLED NEW O-RINGS, REINSTALLED LT FWD CLAMP IAW 21-55-41 AND 21-55-51.  OPS AND LEAK CHECKED NORMAL.  SECURED ACCESS PANELS.
